| Catalog Number |
CM-9155 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during surgery, the anchor of the device fractured intra-operatively and a backup product was used to complete the procedure.The anchor was reported to have fractured easily.There were no remains of the fractured anchor retained in the patient's body.The event resulted in approximately up to 15 minutes of surgical delay due to preparation of the backup product.The patient had no consequences or impact.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h2; h3; h6.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.